# SDR 2004FA0000216

- Difficulty date: February 17, 2004
- Submitted: February 23, 2004
- Operation: General aviation
- Aircraft: N909WM
- Make and model: Mooney M20R
- Aircraft serial: 290152
- Aircraft time: 1,923 hours
- Engine: Cont IO550G
- Engine time: 896 hours
- Propeller: Mcauly 3A32C418G
- System (JASC): 3210 · Main Landing Gear
- Part: Roll Pin
- Part number: P1912506252M
- Condition: Sheared
- Location: Lt Mlg Tube
- Part time: 1,923 hours
- Component: Tube Assembly, Mooney
- Component part number: 560244501RD2
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHEAR PINS ON LT MLG TUBE ASSEMBLY FAILED.  AFT INSERT SEPARATED FROM TUBE ASSEMBLY.   LT MAIN GEAR SUBSEQUENTLY REMAINED UNSAFE AND RETRACTED UPON CONTACT WITH RUNWAY.  RT MLG AND NOSE GEAR WERE IN THE DOWN AND LOCKED AT TIME OF LT MLG FAILURE.
